# SDR REXA2020091600645

- Difficulty date: September 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 31,925 hours, 30,318 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Chafed
- Location: Bs 621
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFES IN RPB FORWARD FACE AT LBL 36.20, LBL 18.00, RBL 18.00, RBL 27.50 AND RBL 36.20 AT WL 105.  CHAFES ARE 0.200"L X 0.200"W X  0.003" DEEP.  REPAIRED CHAFES ON LBL 36.2, LBL 18, RBL 18, RBL 27.50 & RBL 36.20, IAW REO 601R-53-61-2155 REV A & REO 601R-53-61-7431 REV.
